MAUDE Adverse Event Report: ARTHREX, INC. HARVESTER SET, OATS 10 & 11MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. HARVESTER SET, OATS 10 & 11MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number HARVESTER SET, OATS 10 & 11MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that during a osteochondral transplantation (oats) surgery at the ankle joint the device was bent/suckered.The reported event was confirmed as the evaluation revealed that the ar-1980cp-10 and the ar-1980cp-11 are bent.The observed condition is typically caused by applying excessive forces.
 
Event or Problem Description
It was reported that during a osteochondral transplantation (oats) surgery at the ankle joint the device was bent/suckered.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
HARVESTER SET, OATS 10 & 11MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19354071
Report Number1220246-2024-03547
Device Sequence Number7528786
Product Code LXH
UDI-Device Identifier00888867025264
UDI-Public00888867025264
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberHARVESTER SET, OATS 10 & 11MM
Device Catalogue NumberAR-1980-10S
Device Lot Number13893674
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2022
Initial Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown